# SDR CA980430027

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Part number: 50420013557
- Condition: Disbonded
- Location: Window
- Part time: 12,879 hours
- Component: 11543010025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 13,000 CYCLE FUSELAGE INSPECTION, IT WAS DISCOVERED THAT THE BONDING MATERIAL OF THE CIRCULAR WINDOW RETAINER WAS CRACKED 3/4 OF THE CIRCUMFERENCE. THE POLARIZED WINDOWS AND THE OUTER WINDOW WERE REMOVED, THE BONDED RETAINER COULD BE LIFTED FROM THE A/C SKIN.  THE RETAINER WAS REPAIRED IAW BEECH MAINTENANCE MANUAL CHAPTER 56-20-00, PAGE 205, INSPECTION & REPAIR OF WINDOW ATTACHMENT FRAME.  PART TC:  13,437.
